RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 6, Pages 851–861 (Mi mz2104)  

This article is cited in 2 scientific papers (total in 2 papers)

On solutions with generalized power asymptotics to systems of differential equations

V. V. Kozlov, S. D. Furta

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In the paper we study methods for constructing particular solutions with nonexponential asymptotic behavior to a system of ordinary differential equations with infinitely differentiable right-hand sides. We construct the corresponding formal solutions in the form of generalized power series whose first terms are particular solutions to the so-called truncated system. We prove that these series are asymptotic expansions of real solutions to the complete system. We discuss the complex nature of the functions that are represented by these series in the analytic case.

Full text: PDF file (1030 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:6, 1286–1293

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 20.03.1995

Citation: V. V. Kozlov, S. D. Furta, “On solutions with generalized power asymptotics to systems of differential equations”, Mat. Zametki, 58:6 (1995), 851–861; Math. Notes, 58:6 (1995), 1286–1293

Citation in format AMSBIB
\Bibitem{KozFur95}
\by V.~V.~Kozlov, S.~D.~Furta
\paper On~solutions with generalized power asymptotics to systems of differential equations
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 6
\pages 851--861
\mathnet{http://mi.mathnet.ru/mz2104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382093}
\zmath{https://zbmath.org/?q=an:0854.34055}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 6
\pages 1286--1293
\crossref{https://doi.org/10.1007/BF02304887}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UJ43300022}


Linking options:
  • http://mi.mathnet.ru/eng/mz2104
  • http://mi.mathnet.ru/eng/mz/v58/i6/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Druzhinina O.V., Petrova S.N., “Stepennye asimptotiki nelineinykh kvaziodnorodnykh dinamicheskikh sistem”, Voprosy teorii bezopasnosti i ustoichivosti sistem, 2011, no. 13, 96–103  elib
    2. Petrova S.N., Druzhinina O.V., Shestakov A.A., “Stepennye asimptotiki reshenii nelineinykh sistem differentsialnykh uravnenii”, Nelineinyi mir, 9:10 (2011), 657–661  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:67
    References:50
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019